MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R LG; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR R LG; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129403060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Unspecified Infection (1930); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Joint Contracture (4528); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 01/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient has had a knee replacement- on- (b)(6) 2021.Started having issues unable to do physical therapy due to extreme pain.Went 9 months until he had an additional surgery.He had to have a second surgery on this same knee and told him that a piece fell apart.He wants to let someone know that his first knee replacement was a failure.Additional information received dated sep 16, 2024: on (b)(6) 2021, the patient had a right total knee arthroplasty.The patient was revised on (b)(6) 2023 to address pain and limited mobility as well as possible infection.Patient stated that one of the pieces "broke off", but was not certain which piece broke.Depuy components were removed and depuy components were implanted during this procedure.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3: the initial reporter information has been removed for confidentiality/privacy.The initial reporter is a patient.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative:.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Medical records received.On (b)(6) 2022, the patient had a right total knee arthroplasty to address osteoarthritis.Depuy components were implanted during this procedure.09/13/2022 medical records note the patient has right knee pain, swelling, moderate effusion, walks with a limp.On (b)(6) 2023, the patient had a revision right total knee to address mechanical loosening of internal right knee prosthetic joint.Depuy attune components were implanted along with competitor cement.It as noted that the patient had extensive scar tissue and contracture.The tibial tray was grossly loose.No interface was provided but was implied that it was the cement /implant as the surgeon had to work to remove cement from bone.Components implanted are stryker tibial symmetric cone augment, competitor cement, and depuy.07/30/2024 quadatrophy was noted on ct, but no indication of any treatment.(no new pc required as there was no indication that this was a new issue).

Brand Name
LCS COMPLETE FEM POR R LG
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20279542
Report Number1818910-2024-19954
Device Sequence Number7979605
Product Code NJL
UDI-Device Identifier10603295021711
UDI-Public(01)10603295021711(17)310731(10)9844613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129403060
Device Lot Number9844613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer11/04/2024
04/24/2025
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/06/2024
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP AOX INS LG 10; LCS COMPLETE M/B PAT POR LG; MBT POR TIBIAL TRAY SZ3; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown